# SDR CA061120009

- Difficulty date: November 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 1 hours
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Duct
- Part number: 652244143
- Condition: Ruptured
- Location: 13th Stage Saddl
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENROUTE TO DESTINATION, #2 ENGINE FIRE WARNING. CHECKLIST ACCOMPLISHED, ENGINE SHUTDOWN.  13TH STAGE SADDLE DUCT FOUND RUPTURED, REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20061120009)
